# SDR ASAA2018081925848

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,049 hours, 12,398 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: YU023709Y
- Condition: Failed
- Location: Nr 2 Vbv
- Part time: 46,361 hours, 19,060 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT #75-30452 "THE VBV POSITION SIGNALS DISAGREE", ON THE #2 ENG, THIS WAS A SHORT TERM FAULT. GROUNDED - YES. FOUND FAULT 75-10452 LOGGED ON LEGS 3 AND 9, FAULT 75-20452 LOGGED ON LEG 3. REF B737-800 FIM 75-32 TASK 803 EEC BITE TEST PASSED. NO EEC INTERNAL FAULTS LOGGED. ALL VBV ACTUATOR RESISTANCE CHECK FOR CHANNEL A & B ON STEP G(5) IS WITHIN LIMITS. REMOVED & REPLACED THE L/H VBV REF B737-800 AMM 75-32-02. ACCOMPLISHED LEAK & OPS TEST REF. AMM 71-00-00, TESTS OK, NO FAULTS NOTED.
